# SDR DL76L080755

- Difficulty date: May 7, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 6A.  REMOVED AND REPLACED POWER SUPPLY AND OPS CHECK GOOD IAW DAL B767-300 MM 33-51-07.
